A kind of explicit quasi-periodic solution and its limit for the Toda lattice equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

50 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)547-553
Journal / PublicationModern Physics Letters B
Issue number8
Publication statusPublished - 30 Mar 2008


Based on the Riemann theta function, the Hirota bilinear method is extended to directly construct a kind of explicit quasi-periodic solution of the Toda lattice equation. The asymptotic property of the quasi-periodic solution is analyzed in detail. It is of interest to see that the well-known soliton solution can be obtained as a limit of the quasi-periodic solution. © 2008 World Scientific Publishing Company.

Research Area(s)

  • Bilinear method, Quasi-periodic solution, Soliton solution, Toda lattice equation